MAUDE Adverse Event Report: MASIMO - 40 PARKER RAINBOW DCI SC 200; OXIMETER

MASIMO - 40 PARKER RAINBOW DCI SC 200; OXIMETER
Model Number 3418
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts for product return and requests for additional information were made.The product has not been returned to masimo to allow an analysis to be performed.If new information is obtained or the product is returned, a follow up report will be submitted.,.
 
Event or Problem Description
The customer reported they are seeing a three point difference in the sphb reading from the pronto and a blood draw.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.Corrected data: lot #: updated from "a17e130" to "17gd2." device manufacture date updated from "07/06/2017" to "07/25/2017.".

Brand Name
RAINBOW DCI SC 200
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7298458
Report Number2031172-2018-00123
Device Sequence Number2314065
Product Code DQA
UDI-Device Identifier00843997007269
UDI-Public00843997007269
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3418
Device Catalogue Number3418
Device Lot Number17GD2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2018
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer03/16/2018
Initial Report FDA Received Date02/26/2018
Supplement Report FDA Received Date04/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1